A geometric proof of the enumeration formula for Sturmian words

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619494
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 3:06:02 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00619494, version 1

Collections

Citation

Jean Berstel, Michel Pocchiola. A geometric proof of the enumeration formula for Sturmian words. International Journal of Algebra and Computation, World Scientific Publishing, 1993, 3 (3), pp.349-355. ⟨hal-00619494⟩

Share

Metrics

Record views

136